# SDR USAA980434

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Part time: 48,082 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING PCI 1703 CHECK VISUAL AND HFEC, FOUND A .375 INCH LONG CRACK FUSELAGE STATION 947 RIGHT AFT SERV DOOR LOWER HINGE CUTOUT OF SKIN.  INSTALLED DOUBLER PER EA62590.  (M)
